# SDR DXTA200807213187

- Difficulty date: July 19, 2008
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N964QS
- Make and model: Cessna 750
- Aircraft serial: 7500164
- Aircraft time: 5,758 hours, 3,562 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: S3128C0171000E
- Condition: Leaking
- Location: Brake Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: C

## Discrepancy

ON LANDING ROLL OUT HAD TO APPLY MORE PRESSURE TO LT SIDE BRAKES.  ON TAXI IN LT BRAKE GRABBED AND SHUDDERED.  20 MINUTES LATER LT BRAKES WERE STILL SMOKING.  WHOLE AREA WAS OIL AND BRAKE FLUID WAS OBSERVED DRIPPING ON CHALK.  SUSPECT LT INBD.  SUB:OBSERVED LT OTBD LWR. HOSE SPRAYING AT UPPER SWEDGE REMOVED AND REPLACED OTBD LT LWR. BRAKE HOSE, BLED BRAKES AND SERVICED RESERVOIR.  HOSE LEAK CHECKS GOOD, CLEAN GEAR, GEAR DOOR AND WHEEL'S.  IAW MM 32-42-01, 12-10-15 AND 32-42-00.
